# SDR QXEA0202137

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER AFT CARGO DOOR STOP CASTING CHAFED WHERE STOP CONTACTS FACE, NR 8 STOP.  REPAIRED IAW DHC-8 SRM 51-20-16.
